# SDR 2003UALA00239

- Difficulty date: February 28, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 47,429 hours, 7,681 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL PATH LIGHT STRIP AT RH MID-GALLEY IS INOP.  REPAIRED DAMAGED SECTION.
